# SDR AU980423

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 10038901823
- Condition: High Resistance
- Location: Lt Fuel Ind
- Component: Itt, 980871103P
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FUEL LOW PRESSURE LIGHT NOT ILLUMINATING.  INVESTIGATION FOUND HIGH RESISTANCE AND CORROSION ON THE LOW PRESSURE FUEL SWITCH PINS AND PLUG.
